A 20-year-old male asked:
I have pain in lower right side of back. the pain is last longer from 6 month.the doctor gives me nimusulide and tizanidine tablet.
1 doctor answer • 3 doctors weighed in
Addiction Medicine 41 years experience
Why the pain?: You are receiving symptomatic treatment because often physicians are clueless as to the reason. The reasons can be complex but worth exploring. Ask around in your community who might be interested in helping you get to the bottom of it or suggesting a behavioral plan in addition to the medications.
2.6k viewsReviewed >2 years ago
Last updated Jul 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.